Publications of M. Diallo

BACK TO COATI PUBLICATION INDEX

Publications of M. Diallo

Articles in journal or book's chapters
  1. D. Bartha, P. Berthomé, M. Diallo, and A. Ferreira. Revisiting parametric multi-terminal problems: Maximum flows, minimum cuts and cut-tree computations. Discrete Optimization, 3(3):195--205, September 2006. [bibtex-entry]
     
  2. M. Diallo, A. Ferreira, and A. Rau-Chaplin. A note on communication-efficient deterministic p aralle algorithms for planar point location and 2D Voronoi diagram. Parallel Processing Letters, 11(2/3):327--340, 2001. [bibtex-entry]
     
  3. M. Diallo, A. Ferreira, A. Rau-Chaplin, and S. Ubéda. Scalable 2d convex hull and triangulation algorithms for coarse-grained multicomputers. Journal of Parallel and Distributed Computing, 56(1):47--70, January 1999. [bibtex-entry]
     
Conference's articles
  1. P. Berthomé, M. Diallo, and A. Ferreira. Generalized Parametric Multi-Terminal Flows Problem. In Proceedings of WG'03, volume 2880 of Lecture Notes in Computer Science, pages 71--80, June 2003. Springer-Verlag. [bibtex-entry]
     
  2. M. Diallo, A. Ferreira, and A. Rau-Chaplin. Communication-efficient deterministic parallel algorithms for planar point location and 2d Voronoi diagram. In Proceedings of the 15th Symposium on Theoretical Aspects of Computer Science -- STACS'98, volume 1373 of Lecture Notes in Computer Science, Paris, France, pages 399--409, February 1998. Springer Verlag. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Tue Jul 25 17:12:06 2017